# SDR CALA2013080500536

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 60,119 hours, 15,710 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AC
- Part serial: 12054880
- Condition: Failed
- Location: Fuel Flow
- Part time: 52,728 hours, 11,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, BROUGHT NR 2 ENGINE UP TO 35 PERCENT N1 AN RT ENGINE DIDN`T SPOOL UP.  LOW SPEED RTO 5KTS MAX R & AMP; RT FFG IAW MM TASK 73-21-01-004-001-R-04 & TASK 73-21-01-4 04-013-R-04 ON NR 2 ENGINE.
